Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

On the union of sets of synthesis and Ditkin's condition in regular Banach algebras


Author: Aharon Atzmon
Journal: Bull. Amer. Math. Soc. 2 (1980), 317-320
MSC (1970): Primary 43A45; Secondary 46J20
MathSciNet review: 555271
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 43A45, 46J20

Retrieve articles in all journals with MSC (1970): 43A45, 46J20


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1980-14748-5
PII: S 0273-0979(1980)14748-5